I started Diamox to help vp shunt for ptc (even getting down to 119lbs didn't stop it)&my Adderall (dextroamphetamine and racemic amphetamine) is harsher effects. Any meds interactions4those? Thx

Side effects. Although you didn't describe your symptoms, weight loss could be the reason for side effects appearing at the same dosage of meds as before. Acetazolamide (diamox) can rarely make people anxious or jittery. Or, pseudo tumor cerebri itself can make people jittery, uncoordinated, and have blurred vision. Good luck!
None on drugs.com. A search for interactions between these two meds showed no known adverse interaction.

Related Questions

Started taking Adderall (dextroamphetamine and racemic amphetamine) prescribed. Noticed thinning hair. Could they be related? Is it reversible? Any way to remedy besides stop meds?

Not likely. It is not a common side-effect. Have you taken Adderall (dextroamphetamine and racemic amphetamine) very long ? Did you notice thinning of hair since you started adderall (dextroamphetamine and racemic amphetamine)? Thinning hair can be caused by many other conditions such as hormonal imbalances, drugs, nutrition, hair dyes or undue stress. Read more...

Ok I know it takes time for my body to get use to Adderall (dextroamphetamine and racemic amphetamine) XR but why does it make where I sit down I feel werid like not messing with my phone?

"feel wierd" Amphetamines have immediate effects, unlike most other phychiatric medications. Your "feeling wierd" likely indicates an unexpected response with possible perceptual change, which can occur with amphetamines. Please, consider contacting or drivibg yourself to your doctor, if you are too uncomfortable using your phone. Unsusual responses can progress. Talk with your doctor. Read more...
Adderall (dextroamphetamine and racemic amphetamine) side effect. Adderall (dextroamphetamine and racemic amphetamine) can make you feel tired and instead of pepping you up, will seem to reduce your initiating ability. Speak to your doctor about lowering the dose or changing to a different medication. Read more...